# SDR 2024F00260

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: General aviation
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,075 hours, 10,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69213761
- Condition: Corroded
- Location: Zone 600
- Part time: 15,075 hours, 10,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CORROSION REF (ENGINEERING REPAIR ORDER ERO-979789)
